# SDR 20000620SH002

- Difficulty date: May 25, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N5113J
- Make and model: Cessna 310R
- Aircraft serial: 310R0233
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 99100023
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUR - LANDING GEAR CIRCUIT BREAKER TRIPS WHEN GEAR SELECTED UP.  REMOVED AND REPLACED GEAR MOTOR.  OPS CHECKED GOOD.  (X)
